# SDR FDEA202001160146

- Difficulty date: January 16, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER UPPER AUXILIARY FUEL TANK STRINGER 47 FOUND CRACK FROM XCW 37.5 TO XCW 52 CENTER UPPER AUXILIARY FUEL TANK CRACKED STRINGER 47 FROM XCW 37.5 TO XCW 52   CARRIED OUR REPAIR AS PER SRM 57-10-03-2R FIGURE 201 REPAIR 1 . REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
